# SDR ASAA2019021328168

- Difficulty date: February 13, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 43,375 hours, 13,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK/ ZONE TEMPERATURE CONTROLLER BITE TEST, OPS NML REF AMM 21-61-00-700-806-002.
